So this JUST happened while on this new hydrate product? Thats most likely the cause./healthhearty.com/why-does-urine-foam/www.webmd.com/a-to-z-guides/blood-urea-nitrogen-test#1
Urine 101; Whats in it:
1)"Waste water" minus used minerals and added unneeded minerals. Like tap water in color, its what makes urine more clear after drinking water more often (hydrating).
2) A certain amount of protein bi-products (BUN). Your liver releases the substance which can foam and make urine be darker in color. This ratio WILL elevate if your de-hydrated and darker sometimes more foamy urine can result. Drs will check this by repeated and more hydrated testing.
In a healthy hydrated individual there is a healthy ratio for this (above). We are also used to seeing this healthy ratio as it correlates with the "normal" color and "froth". Change the above ratio and the color and froth will change too.
I assume this mega-hydrate product holds water in you thus upsetting the waste water protein ratio, and you can see this too. You have the same waste protein amount but now with less clear waste water to this and make it clearer. A Dr would say your dehydrated per lab values even though its your new product making it appear that way.
Less waste water / higher protein bi-product in urine (BUN) will also show as lower PH (lower is acidic on ph scale) on "peed on" litmus/ PH paper. Many independent health/vitamin stores stock small rolls of ph paper. It only makes sense that your urine would have a lower than 7 (neutral PH) based on your symptoms and what this product is supposed to do.
Post Edited (astroman) : 8/4/2018 7:06:24 PM (GMT-6)